MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025, that during a procedure, the c-arm on a 3dimensions mammography system continued to rotate after the switch was released.A field engineer was dispatched to examine the system and determined that the uncommanded motion was due to switches that need to be replaced.No patient or user injury was reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
It was reported that the c-arm continued rotating after the switch was released.Once the c-arm stopped, it was able to be moved to the desired position.A field engineer (fe) replaced the control inserts to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that the issue did not return after the control inserts were replaced.The c-arm control inserts were replaced; however, no parts were returned for further investigation.The control inserts were 765 days old at the time of replacement.The part was not returned for further investigation.The probable cause of the uncommanded movement is due to an issue with the control inserts.The likely cause is related to natural wear and tear on the component due to the component age of 765 days.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the control insert failure could not be determined.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement related to the control inserts.The complaint review identified the control inserts were original to the system therefore, the dhr was reviewed.There were no discrepancies related to the c-arm control inserts.The c-arm control inserts were installed on this gantry with no issues noted.System product code: 3dm-sys-std, serial number: (b)(6), system manufacture date: march 6th, 2023, system installation date: (b)(6) 2023, unique device identified (udi):(b)(4).

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key21917465
Report Number1220984-2025-00059
Device Sequence Number9022487
Product Code OTE
UDI-Device Identifier15420045510524
UDI-Public(01)15420045510524(11)230306
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown